Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Chee, P.S. (1970) On the generalized blaschke condition. Transactions of the American Mathematical Society, 152 (1). pp. 227-231. ISSN 0002-9947, DOI https://doi.org/10.1090/S0002-9947-1970-0268405-5.

Wong, Peng Choon (1980) Cyclic extensions of parafree groups. Transactions of the American Mathematical Society, 258 (2). pp. 441-456. ISSN 0002-9947,

This list was generated on Tue Apr 23 22:33:37 2024 +08.